# SDR SWAA2023110617487

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 64,637 hours, 38,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLIDE/OVERWING EMERGENCY LIGHT INOP<[01] RELAMPED R/H SLIDE/OVERWING EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
